Vol. 254, No. 1, 2011

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A mean curvature estimate for cylindrically bounded submanifolds
1–9

Luis J. Alías and Marcos Dajczer

Weyl group multiple Dirichlet series of type C
11–46

Jennifer Beineke, Benjamin Brubaker and Sharon Frechette

Milnor open books of links of some rational surface singularities
47–65

Mohan Bhupal and Burak Ozbagci

Simple closed curves, word length, and nilpotent quotients of free groups
67–72

Khalid Bou-Rabee and Asaf Hadari

Strong submodules of almost projective modules
73–87

Gábor Braun and Jan Trlifaj

Interlacing log-concavity of the Boros–Moll polynomials
89–99

William Y. C. Chen, Larry X. W. Wang and Ernest X. W. Xia

Schwarzian norms and two-point distortion
101–116

Martin Chuaqui, Peter Duren, William Ma, Diego Mejía, David Minda and Brad Osgood

The principle of stationary phase for the Fourier transform of D-modules
117–128

Jiangxue Fang

Monotonicity and uniqueness of a 3D transonic shock solution in a conic nozzle with variable end pressure
129–171

Jun Li, Zhouping Xin and Huicheng Yin

Refined open noncommutative Donaldson–Thomas invariants for small crepant resolutions
173–209

Kentaro Nagao

The Dirichlet problem for harmonic functions on compact sets
211–226

Tony L. Perkins

Extension of an analytic disc and domains in 2 with noncompact automorphism group
227–238

Minju Song

Regularity of the first eigenvalue of the p-Laplacian and Yamabe invariant along geometric flows
239–255

Er-Min Wang and Yu Zheng